| Model Number |
174027 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic procedure, the staple nails fell off automatically before firing completely.The issue persisted after changing the reload.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that there was evidence of weld on the device.The loading unit was not received.Functional testing found that the handle was actuated, the tube was observed to separate under the loading unit.The condition of the instrument precludes further functional evaluation.It was reported that the device double index.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: damaged lower cover tube.Visual examination noted that the lower cover tube was separated under where the loading unit engages.The product analysis noted evidence that the device was not used as intended.This issue can occur by not completing the firing cycle, and trying to remove the reload with excessive force resulting in the disengaged e-piece.When the firing handle is not completely cycled and trying to remove the dlu incorrectly during the incomplete firing cycle.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.